# SDR SWAA2021092002792

- Difficulty date: August 2, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25L LOCATED BS 540 FWD CARGO COMPARTMENT ; 2021-356675 / [01] TOOL USED PN: NORTEC 600D; SN: 210138503; CAL DUE DATE: 05-MAR-22; [02] TOOL USED PN: 25DLPLUS SN: 071504410; DUE DATE: 20-NOV-21; [03] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 21-JAN-22.; [04] PERFORMED PERMANENT REPAIR ON STR 25L LOC. BTW BS 500D TO BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206 AND SRM 51-40-02-0G-0 DWG 143A1215 SHEET 2 REV: D. MATERIAL USED ALUMINUM SHEET PN 7075-T0-0.050 P.O 2021 139514 AND ALUMINUM SHEET PN 7075-T0-0.045 P.O 2021 152098; [05] CERTIFIED RII MAJOR REPAIR PERFORMED.
